Do our bodies get used to our meds?

I have already commented on the fact that my meds are not doing their job at the moment. This has happened to me before and usually rights itself. I have a hospital appointment soon, if it does not.

I was wondering if I am getting used to taking the same meds - Stalevo and Requip XL, as I have been taking these for about 3 years. It could be that these need increasing, or that my condition is progressing, although my physiotherapist said that I am stable at the moment.

I am now wondering if my body, or my brain, is getting used to the same combination of meds, but as they usually do the job, am not sure I want to rock the boat by changing them.

Has anyone else had this problem and come up with a suitable answer, please.

6 Replies

oldestnewest
  • Hi Sue, Better today - I think this does happen I've been on Requipxl 16mg for many years & started Sinemet last November. I'm having terrible pain in my left side again, bad tremor & clawing - also dizziness, fatigue & bad headaches. Nothing seems to shift it. I've just started tingling in the extremities, feeling cold & the internal tremors. Anyone for tennis?

  • Well, I suppose things can only get better. Not been too bad myself today, but could all change when next tablets are due as evenings are my worst time.

    Good job we can laugh at ourselves and stay strong as this Parkinsons would try the patience of a saint.

  • No . I think there should be a rehab facility to go through titrating PD meds. A pleasant place with gardens, classes and massage :D

  • Sounds wonderful. Count me in. :-)

  • yup to ALl the abo ve,,, Sinemet seems to do less "movin and shakin

    and Yikes U really find that that the evenings are tough and it is truly the worst time of day. . But, the optimism shown by the comments here help tide me over until : Tomorrow Tomorrow, I luv ya Tomorrow......

    and PatV and Honeycombe3

  • Yes, I agree the evenings are tough and are also the worst time of the day for me. I often have go to to bed really early with a hot water bottle to survive them. I have very little social life of an evening as you can imagine. Even changing times of my meds does not help.

    But tomorrow is another day and who knows ..........

You may also like...